MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; CHEMICAL INDICATOR

STERIS CORPORATION VERIFY; CHEMICAL INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their verify steam integrating indicator leaked in the instrument set after processing.User facility personnel were not able to utilize the instrument set subsequently causing a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The user facility discarded the indicators subject of the reported event.Without product to evaluate, a root cause cannot be determined.The device history record for this lot was reviewed; no abnormalities were noted, the indicators were manufactured according to specifications.No additional issues have been reported.

Brand Name
VERIFY
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer (Section G)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key21076036
Report Number3007412809-2025-00001
Device Sequence Number6832146
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public(01)10724995002098(17)290801(10)824
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC064
Device Lot Number(10)824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown